MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820035
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Study no: (b)(6).Clinical adverse event received for sliding & loud popping of patella/knee device related: possibly, procedure related: possibly, date of event: 08 aug 2022 , date of implant: (b)(6) 2019, date of revision: no information provided.Device location: right.Treatment/impact: other - specify: quad exercises.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received: update received for: clinical adverse event: patellar crepitus.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 (concomitant).Corrected: h6 (health effect - impact code, clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE MEDIAL DOME PAT 35MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22480805
Report Number1818910-2025-11777
Device Sequence Number20818962
Product Code JWH
UDI-Device Identifier10603295056683
UDI-Public(01)10603295056683(17)240930(10)9300042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number151820035
Device Lot Number9300042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/14/2025
08/26/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/15/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE PS FB INSRT SZ 5 6MM; ATTUNE PS FEM RT SZ 5 NAR CEM; ATUNE CRS FB TIB BASE SZ 4 CEM; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight100 KG